# SDR F3LA200800356

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204500000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE 34659. DURING C3 S1 C CHECK INSPECTION NOTED SEVERAL LARGE DENTS ON IPPER SURFACE OF BULK CARGO FLOOR PANEL 161CF.  MAINTENANCE REPAIRED PANEL 161CF IN ACCORDANCE WITH SRM 53-02-00 REPAIR 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCETABLE. (A)
